Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Vaginal tip burns during urination, yellowish brown discharge with itching, rash on belly. Had taken percocet post surgery. Cause?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I recently notice that i as my pee travels down my vagina the tip burns and i had a yellowish brown discharge pluse a recent itch to my skin i notice like rash to my belly but i recently had surgery and was on percorcets
Posted Tue, 4 Jun 2013 in Women's Health
Answered by Dr. Sree Gouri SR 1 hour later
Thanks for the query.
According to your description the possibilities are:
-Urinary tract infection, that can give rise to burning micturition.
-Vaginal infection, that can lead to vaginal discharge along with itching.
Some amount of induration is common around the surgical wound area.
So you once consult gynecologist get examined and go for urine microscopy.
By these the possible causes for your problem can be identified and treatment can be given.
You can continue the analgesic medicines.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor